Regularity for convex viscosity solutions of Lagrangian mean curvature equation

Arunima Bhattacharya, Ravi Shankar

Research output: Contribution to journalArticlepeer-review

Abstract

We show that convex viscosity solutions of the Lagrangian mean curvature equation are regular if the Lagrangian phase has Hölder continuous second derivatives.

Original languageEnglish (US)
Pages (from-to)219-232
Number of pages14
JournalJournal fur die Reine und Angewandte Mathematik
Volume2023
Issue number803
DOIs
StatePublished - Oct 1 2023

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Regularity for convex viscosity solutions of Lagrangian mean curvature equation'. Together they form a unique fingerprint.

Cite this